# SDR DXTA200400480

- Difficulty date: December 14, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 6,864 hours, 5,666 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Part number: CV02259
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE PEDAL ON CO-PILOT SIDE WAS MUSHY AND THEN WENT COMPLETELY TO THE FLOOR DURING TAXI.  REMOVED AND REPLACED CHECK VALVE.  BLED BRAKES IN ACCORDANCE WITH CE560 MM 32-42-00.  OPERATIONAL CHECK GOOD.
